# SDR USAASB03122

- Difficulty date: July 26, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1723 - AFTER TAKEOFF FROM PIT, UPON GEAR RETRACTION, THE ANTI-SKID INOPERATIVE LIGHT ILLUMINATED.  SINCE THE AIRCRAFT WOULD BE OVERWEIGHT FOR LANDING IN PVD, AND DUE TO SHORT RUNWAYS, DECISION WAS MADE TO RETURN TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD ANTI-SKID VALVE.  LEAK CHECK GOOD.  PERFORMED ANTI-SKID ADJUSTMENT TEST PER MM 32-42-00.  CHECKS GOOD.  (M)
